메뉴 건너뛰기




Volumn 194, Issue 1-2, 2004, Pages 127-150

On classification of intrinsic localized modes for the discrete nonlinear Schrödinger equation

Author keywords

Bifurcations; Discrete breather; Discrete nonlinear Schr dinger equation; Intrinsic localized modes

Indexed keywords

BIFURCATION (MATHEMATICS); CODES (SYMBOLS); COMPUTATION THEORY; COMPUTER SIMULATION; PROBLEM SOLVING; THEOREM PROVING;

EID: 2942616545     PISSN: 01672789     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.physd.2004.02.001     Document Type: Article
Times cited : (83)

References (24)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.